# SDR ZW0A0100204

- Difficulty date: April 5, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND IN CABIN, CORROSION ON INTERCOSTAL AND CLIP AT LONGERON 16R, STA 160 TO 165.  REMOVED CORROSION PER SPM 6-80-01.
